The liver is one of the most important organs for drug biotransformation and metabolism. There are different degrees of dysfunction in liver disease, and various drugs entering the liver often cause excessive metabolic load on the liver, resulting in disruption of the internal environment and aggravating liver damage.
1,Sulfonamides, para-aminosalicylic acid, finasteride, iodine-containing contrast agents, neomycin, protein-synthesizing hormones and contraceptives, to some extent, cause disorders of bilirubin metabolism, resulting in jaundice and elevated transaminases.
2, paracetamol, schistosomiasis treatment drugs, deworming nitrothiocyanine, treatment of chronic hepatitis 6-mercaptopurine, azathioprine and glutamycin, mitomycin, self-limitomycin, contraindomycin, actinomycin and other antitumor drugs, Antomin, a large number of niacin and other lipid-lowering drugs, the treatment of skin disease aminopterin and traditional Chinese medicine tumble pills can cause hepatocyte necrosis due to large doses and even small doses can cause metabolic reactions and elevated transaminases, jaundice, there are also reports of death.
3,Rifampin and isoniazid are commonly used as effective anti-tuberculosis drugs, but they often cause allergic hepatitis and cholestasis; methanesulfonylurea (D860), which is used to treat diabetes, is very likely to cause liver damage. Phenazine can cause severe hepatic necrosis; chlorpromazine, promazine, prochlorperazine, and trifluoperazine can cause cholestatic jaundice. Erythromycin propionate causes jaundice, static tetracycline causes hepatic necrosis, and jaundice due to triacetin has been reported in many cases.
4, the abuse of altered hemodynamic vasoconstrictors and antihypertensives, general anesthetics and some sedative sleeping drugs, as well as nerve blocking drugs, long-term use of blood circulation dysfunction of the liver may cause metabolic dysfunction, resulting in delayed liver function disorders.
5, in part of acute hepatitis and chronic active hepatitis, a large number of long-term application of corticosteroids, can be due to fat metabolism disorders, obesity, immune function suppression and secondary bacterial, mycobacterial infection. Well-fed chronic hepatitis patients, long-term application of large amounts of glucose liquid sedation, can cause fatty liver, resulting in long-term poor liver function. Another example is that patients with severe hepatitis with ascites or little urine, inappropriate application of strong diuretics, often easy to cause a large amount of water electrolyte loss, inducing hepatic coma.
This shows that hepatitis patients with too much medication, medication is not reasonable or blind medication, often botched, affecting the condition or even aggravate liver damage. Almost all drugs have to go through the liver metabolism, regardless of Chinese medicine and Western medicine have it can treat one side of the disease, but also has its side effects. There is a lack of research on whether more drugs can cause liver damage, so patients with liver disease should pay attention to the careful and rational selection of medications in self-healing, in treating liver disease and its comorbidities or in treating concurrent diseases.